# SDR UPS04243181

- Difficulty date: September 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING UPPER SURFACE T/E PANEL FWD OD MLG BEAM HAS DELAMINATION ON AFT END, ALSO HAS UPPER SURFACE DENTS.  REPAIRED AND INSTALLED PANEL AS PER DRAWING 65-21655 IAW SRM 51-30-02.
